MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-1819.2011.02211.x

Медицинская библиотека · Psychiatry and clinical neurosciences · 2011

Hallucination induced by paroxetine discontinuation in patients with major depressive disorders.

Yasui-Furukori Norio, Kaneko Sunao

Клинический случайСтатьяПеревод в очереди

Аннотация

Discontinuation symptoms can follow the stoppage of almost all classes of antidepressants, including selective serotonin reuptake inhibitors. We report two cases suffering from visual and auditory hallucinations: Case 1 abruptly stopped taking paroxetine (20 mg/day), and Case 2 discontinued paroxetine after reducing the dose from 20 mg/day to 10 mg/day for 5 months. Both cases experienced visual and auditory hallucinations in addition to dizziness, headache, insomnia, and nausea a couple of days after paroxetine discontinuation. These observations suggest that hallucinations are a part of the discontinuation syndrome that results from paroxetine discontinuation. Physicians should be aware of this symptom.

Для цитирования: Yasui-Furukori Norio, Kaneko Sunao. Hallucination induced by paroxetine discontinuation in patients with major depressive disorders.. Psychiatry and clinical neurosciences. 2011. DOI: 10.1111/j.1440-1819.2011.02211.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.